# SDR AALA202001089007

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 61,278 hours, 17,401 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Deteriorated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING FUEL LEAK JUST ABOVE LEFT CENTER TANK SUMP DRAIN OUTLET- COMING FROM FRONT EDGE OF CENTER BOX SECTION TO WING STRUCTURE REINFORCING STRAP. CLEANED AND SEALED STRINGER TIE FITTING IN LEFT CENTER WING IAW AMM 28-11-00,
